# SDR DALA2015040102532

- Difficulty date: March 31, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD UTILITY AREA, FR 20; FLOOR SUPPORT BEAM-Y254 HAS CORROSION.  REMOVED & REINSTALLED FLOOR SUPPORT AT -Y254 IAW SRM 51-42-11,  BLENDED AREA AT FR 20 -Y254, W=2.0", L=2.0", D=0.010" IAW SRM 51-74-00, TOOL TR 14559, ORIGINAL MATERIAL  .149".  COMPLIED WITH FINAL ER/A 531230-14, REV "O".
